Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 29, Number 3

All articles in this issue are freely accessible.

Orthogonality, positive operators, and the frequency-power formulas
Ronald A. Skoog and Jan C. Willems.
Quart. Appl. Math. 29 (1971), 341-361
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 420126
The transverse vibrations of a pipe containing flowing fluid: Methods of integral equations
Louise H. Jones and Bruce E. Goodwin.
Quart. Appl. Math. 29 (1971), 363-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99757
Further observations on a problem of constant surface heating of a variable-conductivity halfspace
Leonard Y. Cooper.
Quart. Appl. Math. 29 (1971), 375-389
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99756
Comparison theorems for second-order nonlinear differential equations
Stanley B. Eliason.
Quart. Appl. Math. 29 (1971), 391-402
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 402177
Buckling of stochastically imperfect columns on nonlinear elastic foundations
John C. Amazigo.
Quart. Appl. Math. 29 (1971), 403-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99755
The error in numerical integration of analytic functions
Seymour Haber.
Quart. Appl. Math. 29 (1971), 411-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 436553
Unsteady vaporization of liquid droplet
H. H. Chiu.
Quart. Appl. Math. 29 (1971), 421-437
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99754
An improved estimate for the error in the classical, linear theory of plate bending
James G. Simmonds.
Quart. Appl. Math. 29 (1971), 439-447
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99753
A potential representation for two-dimensional waves in elastic materials of harmonic type
R. F. Jeffers and J. K. Knowles.
Quart. Appl. Math. 29 (1971), 449-452
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99752
Uniform boundedness theorem for a nonlinear Mathieu equation
R. Wilhelmsen.
Quart. Appl. Math. 29 (1971), 453-454
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 438865

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website